MathSciNet Relay Station
MathSciNet bibliographic data
MR1342519 54A10 (54D30)
Arhangelʹskiĭ, A. V.; Collins, P. J. On submaximal spaces. Topology Appl. 64 (1995), no. 3, 219–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement